# SDR CALA2019101801776

- Difficulty date: October 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 55,997 hours, 22,798 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A8811
- Condition: Cracked
- Location: R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT WINDOW R 1 HAS A CRACK ON THE UPPER RT CORNER. INSPECTED IAW 737 NDT PART 6 51-00-00 PROC. 23. 56-11-41-000-801C2. REMOVED RH 4 & 5 WINDOW BLANKS FOR EASE OF MAINTENANCE. REF AMM REPEAT LOG. REF LOG PAGE 3553793 FOR REMOVAL OF WINDOW BLANKS COMPLIED WITH AVO# ESC191014-0404-1 PARAGRAPH A STEPS 1-6; PARAGRAPH B STEPS 1-2; AND VERIFIED CRACK AS .300" LONG WHICH MEETS CRACK CONDITION 1 REF FIG 12 PER PARAGRAPH C STEP1. NOTIFIED ESC AND AWAITING DISPOSITION VERIFIED COMPLETION OF AVO# ESC191014-0404-1 STEP A STEPS 1-6. PERFORMED HFEC AND DETAILED INSPECTION PER STEP B 1 AND 2, CRACK LENGTH .300". CRACK CONDITION 1 PER STEP C. 1. A. COMPLETED STEPS A.1 (REMOVE FASTENERS IN WINDOW SILL PANEL) AND REF. FIGURE 13) REF. AVO# ESC191014-0404-2. STEP A.2 (SEPERATE WINDOW FRAMES) AND STEP B.1(CUT WINDOW FRAME VERIFIED COMPLETION OF STEPS A. 1, A. 2 AND B. 1. OF AVO# ESC191014-0404-2. PER AVO ESC191014-0404-2 STEP C.REINSTALLED FASTENERS AND CLOSE D #2 WINDOW TO ENSURE FASTENER CLEARANCE. C/W RII INSP  OF STEP "C" OF AVO ESC191014-0404-2 COMPLETED STEPS 1-20, FIG. 24 OF AVO#191014-0404-2. . VERIFIED COMPLITION  STEPS 1-20 ,FIG.24 OF AVO# ESC191014-0404-2 COMPLETED STEP 21,(INSTALLED COUNTERSUNK REPAIR WASHERS), FIG. 24 REF. AVO# ESC191014-0404-2. OK TO INSTALL REPAIR PARTS REF. FIG. 24. PART PER FIG.24. FIG 24 PER AVO# ESC191014-0404-2 . I GIVE OK TO INSTALL REPAIRS VERIFIED INSTALLATION COUNTERSUNK REPAIRS WASHER PER STEP 21 ON REF. AVO#ESC191014-0404-2 COMPLETED STEP D.1(INST
